# SDR F03052

- Difficulty date: January 25, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Engine: Ge CF34*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Condition: Defective
- Location: Mlg
- Part time: 882 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LANDING GEAR DISAGREE MESSAGE.  EXTENDED GEAR UTILIZING ALTERNATE PROCEDURES.  MECHANIC REMOVED AND REPLACED DEFECTIVE NLG SELECTOR VALVE.  LK AND OPS CHECKED GOOD.  CONTROL NR 111452 AND 111465, AFML LOG PG 46147, ITEM 4.
